MAUDE Adverse Event Report: ARGON MEDICAL DEVICES T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 6IN

ARGON MEDICAL DEVICES T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 6IN
Model Number DBMNJ0806TL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Hematologist dr.(b)(6) called me yesterday regarding poorer quality of the bone marrow needles over longer time.He has been using our needles for at least 15 years, and only us, 150-200 needles per year.(dbmnj0806 mostly).In a national study a while ago, ålesund received the highest score on biopsy quality.They measured length thickness, and the pathologist's description among other things.Now they must use more force to get through the marrow.Unison from 5 doctors, including himself.A female doctor is no longer able to take biopsies due to lack of power.She blames her age a bit, but that can´t be the explanation.2.The pathologists describe the biopsy as more compressed than before.This causes fractures in the material and the diagnosis is made more difficult.April 21th; he will compare today needles with older needles produced in 2018 and 2019 we hope to get closer to the problem in this way.I will return some needle and some old needle to compare after the meeting april21.
 
Event or Problem Description
Hematologist dr.Brudevold called me yesterday regarding poorer quality of the bone marrow needles over longer time.He has been using our needles for at least 15 years, and only us, 150-200 needles per year.(dbmnj0806 mostly).In a national study a while ago, ålesund received the highest score on biopsy quality.They measured length thickness, and the pathologist's description among other things.Now they must use more force to get through the marrow.Unison from 5 doctors, including himself.A female doctor is no longer able to take biopsies due to lack of power.She blames her age a bit, but that can´t be the explanation.2.The pathologists describe the biopsy as more compressed than before.This causes fractures in the material and the diagnosis is made more difficult.April 21th; he will compare today needles with older needles produced in 2018 and 2019 we hope to get closer to the problem in this way.I will return some needle and some old needle to compare after the meeting april21.
 
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the products were manufactured according to specification and no deviations or anomalies were found.Lot 11216080 was manufactured on 5/3/2018.Lot 11331051 was manufactured on 10/14/2020.Lot 11386764 was manufactured 11/11/2021.Three opened devices, lot numbers 11331051, 11386764, and 11216080, were returned for evaluation, from the customers personal testing.Visual inspection found no damage to the products.The devices were analyzed and found to be within argon specification.A test sample was taken from each and found to be acceptable.Since the alleged issue could not be duplicated, no further evaluation was needed.The complaint mode could not be duplicated during testing, and no manufacturing defects were identified during testing.As such, no further root cause analysis and corrective action is required at this time.

Brand Name
T-LOK BONE MARROW BIOPSY NEEDLE 8GA X 6IN
Common Device Name
T-LOK BONE MARROW BIOPSY NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14165208
Report Number0001625425-2022-00990
Device Sequence Number4878417
Product Code KNW
UDI-Device Identifier00886333001569
UDI-Public00886333001569
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2026
Device Model NumberDBMNJ0806TL
Device Catalogue NumberDBMNJ0806TL
Device Lot Number11376682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer04/11/2022
04/11/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date05/12/2022
06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown